MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE
Catalog Number 519310
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, a revision surgery was performed to remove the 1 cm rear tip extender (rte) from the left cylinder and replace it with a 2 cm rte.A graft was used to close the implant as the patient was very fibrotic and the tissue was not as playable as the physician would have liked.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20868840
Report Number2125050-2024-02033
Device Sequence Number15608877
Product Code FHW
UDI-Device Identifier05701780277006
UDI-Public05701780277006
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number519310
Device Lot Number9638521_5193101400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale